MAUDE Adverse Event Report: ARTHREX, INC. CON OBT F/TAP/FEN HF 4MM SCP SHTH W/HDLE; ACCESSORIES, ARTHROSCOPIC

ARTHREX, INC. CON OBT F/TAP/FEN HF 4MM SCP SHTH W/HDLE; ACCESSORIES, ARTHROSCOPIC
Model Number CON OBT F/TAP/FEN HF 4MM SCP SHTH W/HDLE
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/27/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that the device broke off.Update 18-may-2021: the guide rod broke off when entering the subacrominal space.The breakage point was outside the patient.Nothing needed to be removed from the patient.Nobody was harmed.A shoulder arthroscopy was performed, it was finished successfully.The technique was not changed and a second surgery was not necessary.

Brand Name
CON OBT F/TAP/FEN HF 4MM SCP SHTH W/HDLE
Common Device Name
ACCESSORIES, ARTHROSCOPIC
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key11947804
Report Number1220246-2021-03230
Device Sequence Number3235533
Product Code NBH
UDI-Device Identifier00888867030381
UDI-Public00888867030381
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCON OBT F/TAP/FEN HF 4MM SCP SHTH W/HDLE
Device Catalogue NumberAR-3375-4001
Device Lot Number1255532
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/18/2021
Initial Report FDA Received Date06/07/2021
Patient Sequence Number1